# SDR QR9R2025050600001

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9738
- Aircraft time: 4,502 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: B291M10V1002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

HYDRAULIC CAUTION LIGHT INDICATOR ILLUMINATED DURING HOVER TAXI. A LEAK TEST REVEALED A HOLE IN THE RETURN LINE HOSE. REMOVED AND REPLACED RETURN LINE HOSE IAW AMM 29-15-00, 4-4. LEAK CK COMPLETED SUCCESSFULLY.
